My mother says that she experienced a burning sensation in her nose and a funny taste in her mouth. She was holding a telephone and a letter next to her face . They only lasted for a moment. I know it s a little sensational, but I can t help but consider anthrax . What do you think?
welcome to HalthcareMagic
There are hardly chance of getting Anthrax like you feel your mother has for the very reason that it was a ploy used by terrorist and your mother does not have a valid reason to get a letter from terrorists.As for the funny test and burning in nose it may be due to some other reason for which she should consult a doctor and if there is any problem she should get treated.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
While in the military 2002-2003 I as many others received a series of anthrax vaccinations. Each time I received the shot I would break out with severe welts on the majority of my body accompanied with itching and burning symptoms for a period of time lasting almost up until the next shot of the series was given. After military medicine did everything they could think of to not connect it to the vaccine, they finally gave in after the 3rd episode and admitted that that was the cause finally annotating it in my military medical record with instruction that I was not to receive any additional shots of this type unless actually exposed to anthrax. As with the previous instances it went away after about 5-6 months. Now after 12 years the same symptoms have returned. I do not know what is causing it unless the is something in my blood from the preious time which has been dormant until now. Can you help me?
I have been on treatment for cold sores with famciclovir (500mg thrice a day), paracetamol 1000mg four times a day, antrax, acyclovir ointment for last 4 days now and the overall problem has been around for 6 days. The spread has been contained I think, but I am still in bad pain...and my jaws and ear still feel jammed. I want to know how the pain in the jaw and ear are not going away ? How long till I get cured ? Any blood tests I should do ? Is there a better pain killer I should try ? Please help.
Several players on a high school football team have contracted foot and mouth disease which to me means anthrax. This area is more rural than suburban, many dairy and small animal farms as well as horse riding stables. Is this a likely explanation for how these boys have become infected ?
I have been having nausea, vomiting and constipation on and off for about 4 months now. It seems to get really bad after I have to have some kind of shot. The first time it was the flu shot. This last time it was an anthrax shot. The doctors where I am have no clue what is wrong because my blood panel keeps coming back normal.
I ate food outside my office premises, and found streets cows also drink same water from which my food is made. Is there any chance of bacterial infection. From last 2 days I am experiencing pain in my sternum followed by pain in my lower right...
I would like to know if I have had a previous infection of inhalation anthrax , I had symptoms of same and was suffering from them for about 3 to 4 months starting in April of this year. I already understand that there is a skin test that looses...
hi doc - I have consulted gyn. for my conceiving problem as nw for 2 years of marriage I cant able to concieve, she have recommended me cap microdox LBX 100 mg can u pls tell me what is purpose of this tablet as I dnt have any acne or pimples though
Hi, I was in the military and was given the anthrax vaccine and smallpox vaccine . During the deployment we were not allowed to drink alcohol, but upon returning I found that after one drink I would get a headache and eventually vomit . I was not the only one this happened to, and was told it may be a side effect of the anthrax vaccine. Eight years later this is still the case. Is this even possible that it is a side effect, and if so does it mean that something larger may occur from it.